# SDR F3LA200800135

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 22,630 hours, 10,743 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53476410208
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, THE FLIGHT CREW REPORTED AFT LEFT FUSELAGE SKIN GOUGE AND DENT AT FRAME 61 AND STRINGER 38 LEFT.  BLENDED THE GOUGE IN ACCORDANCE WITH EA A9-53R-30192.  INTERIM REPAIR WAS INSPECTED AND FOUND ACCEPTABLE, TDI 1061199 ISSUED FOR FOLLOW UP INSPECTION.  INSPECTED THE DENT AND FOUND TO BE WITHIN LIMITS IN ACCORDANCE WITH SRM 53-41-11 FIGURE 101.  DENT WAS TREATED, PRIMED AND PAINTED IN ACCORDANCE WITH EA A9-53R-30192.  UPON COMPLETION OF THE WORK TDI 1061200 WAS ISSUED FOR A FOLLOW UP INSPECTION.  UPON COMPLETION OF ALL WORK THE REPAIRS WERE INSPECTED AND FOUND ACCEPTABLE.
